# SDR UIEA2024071900692

- Difficulty date: May 18, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 96,867 hours, 21,054 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Module
- Condition: Faulted
- Location: Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK FOR SPOILER ADVISORY MESSAGE.  UPON ARRIVAL, PERFORMED MULTIPLE OPS TEST IAW AMM 27-61-00, COULD NOT DUPLICATE. PERF FIM 31-51 FT 809. R/R PCA TAKEOFF CONFIG WARNING MODULE (M620) IAW AMM 31-51-04, BIT ALL SCM'S WITH NO FAULTS PRESENT IN PREVIOUS FAULTS. PERF MCDP TEST IAW FIM 22-04FT 810, NO FAULTS NOTED. PERF OPS TEST OF SPOILERS IAW AMM 27-61-00, OPS CHECK GOOD. NO ADV PER ENGINEERING. ALL TEST COMPLETED. PART EFFECTIVE PER IPC.
